Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 231, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 2, 2018, 4:39 PM CDT for Barton County, Rice County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2018, 4:39 PM CDT (21:39 UTC)
- Expired
- Sep 2, 2018, 5:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Barton County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 120 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
684
WUUS53 KICT 022139
SVRICT
KSC009-159-022245-
/O.NEW.KICT.SV.W.0231.180902T2139Z-180902T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
439 PM CDT SUN SEP 2 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Rice County in central Kansas...
Southeastern Barton County in central Kansas...
* Until 545 PM CDT.
* At 439 PM CDT, a severe thunderstorm was located over Raymond, or 9
miles southeast of Ellinwood, moving north at 15 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Lyons, Ellinwood, Claflin, Chase, Bushton, Geneseo, Alden, Raymond,
Frederick and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3853 9860 3853 9848 3852 9848 3852 9796
3824 9823 3824 9847 3826 9847 3826 9862
TIME...MOT...LOC 2139Z 195DEG 12KT 3830 9842
HAIL...1.00IN
WIND...70MPH
$$
METZGER5 follow-up statements
813
WWUS53 KICT 022155
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
455 PM CDT SUN SEP 2 2018
KSC009-159-022245-
/O.CON.KICT.SV.W.0231.000000T0000Z-180902T2245Z/
Rice KS-Barton KS-
455 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN RICE AND SOUTHEASTERN BARTON COUNTIES...
At 455 PM CDT, a severe thunderstorm was located near Holyrood, or 10
miles southwest of Ellsworth, and is nearly stationary.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lyons, Ellinwood, Claflin, Chase, Bushton, Geneseo, Alden, Raymond,
Frederick and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3853 9860 3853 9848 3852 9848 3852 9796
3824 9823 3824 9847 3826 9847 3826 9862
TIME...MOT...LOC 2155Z 195DEG 12KT 3867 9841
HAIL...0.75IN
WIND...70MPH
$$
METZGER867
WWUS53 KICT 022155 RRA
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
455 PM CDT SUN SEP 2 2018
KSC009-159-022245-
/O.CON.KICT.SV.W.0231.000000T0000Z-180902T2245Z/
Rice KS-Barton KS-
455 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN RICE AND SOUTHEASTERN BARTON COUNTIES...
At 455 PM CDT, a severe thunderstorm was located over Chase, or 9
miles east of Ellinwood, moving north at 15 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lyons, Ellinwood, Claflin, Chase, Bushton, Geneseo, Alden, Raymond,
Frederick and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3853 9860 3853 9848 3852 9848 3852 9796
3824 9823 3824 9847 3826 9847 3826 9862
TIME...MOT...LOC 2155Z 195DEG 12KT 3835 9840
HAIL...1.25IN
WIND...70MPH
$$
ES765
WWUS53 KICT 022202
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
502 PM CDT SUN SEP 2 2018
KSC009-022212-
/O.CAN.KICT.SV.W.0231.000000T0000Z-180902T2245Z/
Barton KS-
502 PM CDT SUN SEP 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3852 9848 3852 9796 3824 9823 3824 9847
3845 9848
TIME...MOT...LOC 2202Z 195DEG 12KT 3835 9840
$$
KSC159-022245-
/O.CON.KICT.SV.W.0231.000000T0000Z-180902T2245Z/
Rice KS-
502 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN RICE COUNTY...
At 502 PM CDT, a severe thunderstorm was located over Chase, or 9
miles east of Ellinwood, moving north at 15 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lyons, Chase, Bushton, Geneseo, Alden, Raymond, Frederick and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3852 9848 3852 9796 3824 9823 3824 9847
3845 9848
TIME...MOT...LOC 2202Z 195DEG 12KT 3835 9840
HAIL...0.75IN
WIND...70MPH
$$
METZGER166
WWUS53 KICT 022214
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
514 PM CDT SUN SEP 2 2018
KSC159-022245-
/O.CON.KICT.SV.W.0231.000000T0000Z-180902T2245Z/
Rice KS-
514 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN RICE COUNTY...
At 513 PM CDT, a severe thunderstorm was located near Chase, or 10
miles west of Lyons, moving north at 15 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lyons, Chase, Bushton, Geneseo, Alden, Raymond, Frederick and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm and may cause flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3852 9848 3852 9796 3824 9823 3824 9847
3845 9848
TIME...MOT...LOC 2213Z 195DEG 12KT 3839 9839
HAIL...0.75IN
WIND...70MPH
$$
ES028
WWUS53 KICT 022235
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
535 PM CDT SUN SEP 2 2018
KSC159-022245-
/O.EXP.KICT.SV.W.0231.000000T0000Z-180902T2245Z/
Rice KS-
535 PM CDT SUN SEP 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICE COUNTY WILL
EXPIRE AT 545 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3852 9848 3852 9796 3824 9823 3824 9847
3845 9848
TIME...MOT...LOC 2235Z 195DEG 12KT 3846 9837
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:34 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 2, 3:34 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Wichita KS 334 PM CDT Sun Sep 2 2018 .SHORT TERM...(This evening through Wednesday night) Issued at 333 PM CDT Sun Sep 2 2018 Tonight-Mon Night: Forecast Headline/Highlight: Flash Flood Watch Remains In Effect For Barton, Ellsworth, Saline, Lincoln, & Russell Counties Until 7 AM CDT Mon. Widely scattered thunderstorms are continuing across KICT Country this afternoon & with a weak mid-level shortwave finding more than ample moisture to play with, more heavy rains are occurring. The heavy rain potential will increase tonight across North-Central & Northeast KS where an almost stationary front is draped in an E/W manner. The front will interact with DEEP, RICH moisture as evidenced by precipitable waters that'll increase to around 2.00 inches. All of these factors align with the layout of the Flash Flood Watch that remains in effect until 7 AM CDT Mon for the 5 northwestern-most counties mentioned in the headlines. Duration of the Flash Flood Watch is unchanged for weak lower-deck troffing will develop near the TX/OK Panhandles Mon morning to force the front north into southern Nebraska. The heavier rains would likewise shift north late Mon morning, but the rains would pick up Mon Night as broad mid-level troffing remains camped from the Dakotas almost to NM. This would keep ultra-high octane moisture entrenched across the central & eastern thirds of KS & adjacent areas. This would likely aggravate the flood/flash flood threat so be watching for new watches. .LONG TERM...(Thursday through Sunday) Issued at 333 PM CDT Sun Sep 2 2018 Overall, the inherited forecast is unchanged as multiple weak mid- level shortwaves continue to eject east across the Plains. While a few thunderstorms may approach severity, the greatest threat would continue to be heavy rains thru Thu. Will keep Flood/Flash watches in mind over the next couple days. Next Weekend: The rains should slowly taper in a west to east manner on Fri as the afore-mentioned mid-level trof translates east toward the MS Valley. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1227 PM CDT Sun Sep 2 2018 Scattered to numerous showers and thunderstorms are expected to redevelop late this afternoon and evening across central Kansas. While VFR conditions are expected to prevail, local reductions to MVFR/IFR vsbys are expected in heavy rain. The chances for convection will gradually develop and expand eastward across south central and southeast Kansas tonight into midday Monday, though coverage will remain most numerous generally along/west of a Salina to Wichita line. Some lower MVFR cigs may develop across the area around dawn with patchy MVFR fog vsbys possible. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 84 70 82 / 60 50 50 60 Hutchinson 70 84 69 81 / 80 60 50 50 Newton 69 83 69 80 / 70 50 50 50 ElDorado 71 83 70 79 / 60 50 60 50 Winfield-KWLD 71 84 70 81 / 50 50 60 60 Russell 67 82 68 82 / 80 50 50 50 Great Bend 68 82 68 82 / 70 50 50 50 Salina 69 84 70 82 / 90 60 50 50 McPherson 69 84 69 81 / 80 60 50 50 Coffeyville 72 84 71 83 / 20 50 50 60 Chanute 71 84 71 82 / 30 50 50 60 Iola 71 84 71 82 / 30 50 50 60 Parsons-KPPF 72 84 71 82 / 20 50 50 60 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for KSZ032-033-047>049. && SHORT TERM...EPS LONG TERM...EPS AVIATION...KED
Hazardous weather outlook, Sep 2, 4:13 PM CDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 413 PM CDT Sun Sep 2 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032115- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 413 PM CDT Sun Sep 2 2018 This hazardous weather outlook is for portions of Central, South Central and Southeast Kansas. .DAY ONE...Tonight Thunderstorms with locally heavy rainfall are likely across Central Kansas. This would likely cause localized flash flooding. The greatest flash flood threat is primarily along, and north, of a line from Great Bend to Salina. For further details, be sure to refer to the Flash Flood Watch that remains in effect until 7 AM CDT. A few of the thunderstorms may also produce winds around 60 mph and hail around the size of half dollars, especially this evening. Chances for thunderstorms will gradually expand east across all of South Central and Southeast Kansas. Heavy rains and 40 to 50 mph winds are both possible, especially in South-Central Kansas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Several rounds of showers and thunderstorms are likely for most of the week. Thunderstorms would be most numerous thru Thursday Night. Even though the overall severe thunderstorm threat is low, pockets of very heavy rainfall are likely areawide which would lead to localized flooding. Forecasts should be monitored closely! .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight, however any rainfall reports or reports of flooding would be greatly appreciated. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Sep 2, 3:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT SUN SEP 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HEAVY RAIN CLEARWATER 37.51N 97.50W
09/02/2018 M3.00 INCH SEDGWICK KS PUBLIC
VIA SOCIAL MEDIA.
&&
KEDSpecial weather statement, Sep 2, 3:59 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Wichita KS
359 PM CDT SUN SEP 2 2018
KSZ083-022130-
Sedgwick KS-
359 PM CDT SUN SEP 2 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Sedgwick County in south central Kansas...
* Until 430 PM CDT.
* At 356 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Derby...moving northeast at 15
mph.
wind gusts up to 55 mph will be possible with this storm and
torrential downpours.
* Locations impacted include...
Wichita, Derby, Haysville, Mulvane, Mcconnell Air Force Base, South
Wichita and Oaklawn.
LAT...LON 3753 9739 3765 9729 3761 9715 3759 9715
3747 9723 3748 9733
TIME...MOT...LOC 2058Z 229DEG 15KT 3756 9726
DARMOFALSpecial weather statement, Sep 2, 4:18 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
418 PM CDT SUN SEP 2 2018
KSZ047-050-022145-
Rice KS-Barton KS-
418 PM CDT SUN SEP 2 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Western Rice County in central Kansas...
Southeastern Barton County in central Kansas...
* Until 445 PM CDT.
* At 416 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Raymond, or 10 miles southeast
of Ellinwood...moving north at 15 mph.
wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
Lyons, Chase, Alden, Raymond and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3848 9851 3845 9814 3817 9832 3817 9843
3818 9847 3826 9847 3826 9851
TIME...MOT...LOC 2118Z 197DEG 14KT 3825 9844
DARMOFALSpecial weather statement, Sep 2, 4:19 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Wichita KS
419 PM CDT SUN SEP 2 2018
KSZ050-022145-
Rice KS-
419 PM CDT SUN SEP 2 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Rice County in central Kansas...
* Until 445 PM CDT.
* At 418 PM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall over Alden, or 8
miles northwest of Sterling...moving northeast at 55 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with this storm.
* Locations impacted include...
Lyons, Sterling, Little River, Chase, Alden, Raymond and Silica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3852 9793 3818 9792 3817 9822 3817 9846
3841 9848
TIME...MOT...LOC 2119Z 240DEG 49KT 3828 9835
METZGERLocal storm report, Sep 2, 4:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT SUN SEP 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FLOOD 4 NNW CLEARWATER 37.56N 97.53W
09/02/2018 SEDGWICK KS NWS EMPLOYEE
WATER OVER THE ROAD AT INTERSECTION OF 151ST WEST AND
71ST SOUTH.
&&
KEDSpecial weather statement, Sep 2, 4:31 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
431 PM CDT SUN SEP 2 2018
KSZ069-083-022215-
Butler KS-Sedgwick KS-
431 PM CDT SUN SEP 2 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Butler County in south central Kansas...
Southeastern Sedgwick County in south central Kansas...
* Until 515 PM CDT.
* At 428 PM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall over Derby...
moving north at 15 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
Center, Bel Aire, Mulvane, Rose Hill, Douglass, Towanda, Benton,
Downtown Wichita, Kechi, Eastborough, East Wichita, Northeast
Wichita, Mcconnell Air Force Base and South Wichita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3780 9741 3783 9694 3748 9703 3747 9714
3748 9744
TIME...MOT...LOC 2131Z 195DEG 12KT 3755 9722
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:06 PM CDT | Areal Flood Warning | ICT | Russell | 16 hr |
| Sep 1, 7:10 PM CDT | Special Weather Statement | ICT | Barton, Russell | 65 min |
| Sep 2, 12:20 AM CDT | Special Weather Statement | ICT | Barton | 25 min |
| Sep 2, 12:52 AM CDT | Special Weather Statement | ICT | Russell | 23 min |
| Sep 2, 4:07 AM CDT | Flash Flood Watch | ICT | Barton, Butler, Chase, Cowley, Elk, Ellsworth and 13 more | 4 days |
| Sep 2, 2:57 PM CDT | Special Weather Statement | ICT | Sedgwick | 33 min |
| Sep 2, 3:16 PM CDT | Areal Flood Warning | ICT | Sedgwick, Sumner | 3 hr |
| Sep 2, 3:59 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Sep 2, 4:18 PM CDT | Special Weather Statement | ICT | Rice | 27 min |
| Sep 2, 4:19 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| Sep 2, 4:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 44 min |
| Sep 2, 4:44 PM CDT | Special Weather Statement | ICT | Lincoln | 31 min |
| Sep 2, 4:45 PM CDT | Special Weather Statement | ICT | Ellsworth | 45 min |
| Sep 2, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 54 min |
| Sep 2, 5:10 PM CDT | Special Weather Statement | ICT | Reno | 50 min |
| Sep 2, 5:16 PM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Sep 2, 5:26 PM CDT | Special Weather Statement | ICT | Lincoln | 49 min |
| Sep 2, 5:29 PM CDT | Special Weather Statement | ICT | Butler | 46 min |
| Sep 2, 5:32 PM CDT | Special Weather Statement | ICT | Saline | 43 min |
| Sep 2, 5:37 PM CDT | Special Weather Statement | ICT | Barton | 38 min |
| Sep 2, 5:38 PM CDT | Special Weather Statement | ICT | Rice | 52 min |
| Sep 2, 6:02 PM CDT | Special Weather Statement | ICT | Russell | 43 min |
| Sep 2, 6:20 PM CDT | Special Weather Statement | ICT | Lincoln | 40 min |
| Sep 2, 6:32 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Sep 2, 6:48 PM CDT | Special Weather Statement | ICT | Harper | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.